Author: Fengyan Li; Liwei Xu;

Title: Arbitrary order exactly divergence-free central discontinuous Galerkin methods for ideal MHD equations

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Volume: 231

Page: 2655 - 2675

Year: 2012


Author: C. Y. Kuo; Y. C. Tai; C. C. Chen; K. J. Chang; A. Y. Siau; J. J. Dong; R. H. Han; T. Shimamoto; C. T. Lee;

Title: The landslide stage of the Hsiaolin catastrophe: Simulation and validation

Journal: JOURNAL OF GEOPHYSICAL RESEARCH-EARTH SURFACE

Volume: 116

Year: 2011


Author: Zhiliang Xu; Yingjie Liu; Huijing Du; Guang Lin; Chi-Wang Shu;

Title: Point-wise hierarchical reconstruction for discontinuous Galerkin and finite volume methods for solving conservation laws

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Volume: 230

Page: 6843 - 6865

Year: 2011


Author: Fengyan Li; Liwei Xu; Sergey Yakovlev;

Title: Central discontinuous Galerkin methods for ideal MHD equations with the exactly divergence-free magnetic field

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Volume: 230

Page: 4828 - 4847

Year: 2011


Author: Yong Cao; Xiaoming He; Tao Lue;

Title: An algorithm using the finite volume element method and its splitting extrapolation

Journal: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS

Volume: 235

Page: 3734 - 3742

Year: 2011


Author: Guanghui Hu; Ruo Li; Tao Tang;

Title: A Robust WENO Type Finite Volume Solver for Steady Euler Equations on Unstructured Grids

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Volume: 9

Page: 627 - 648

Year: 2011


Author: Shengtai Li;

Title: A fourth-order divergence-free method for MHD flows

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Volume: 229

Page: 7893 - 7910

Year: 2010


Author: Christopher J. Greenshields; Henry G. Weller; Luca Gasparini; Jason M. Reese;

Title: Implementation of semi-discrete, non-staggered central schemes in a polyhedral colocated;, finite volume framework, for high-speed viscous flows

Journal: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN FLUIDS

Volume: 63

Page: 1 - 21

Year: 2010


Author: Guanghui Hu; Ruo Li; Tao Tang;

Title: A robust high-order residual distribution type scheme for steady Euler equations on unstructured grids

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Volume: 229

Page: 1681 - 1697

Year: 2010


Author: Yingjie Liu; Chi-Wang Shu; Zhiliang Xu;

Title: Hierarchical reconstruction with up to second degree remainder for solving nonlinear conservation laws

Journal: NONLINEARITY

Volume: 22

Page: 2799 - 2812

Year: 2009


Author: Zhiliang Xu; Guang Lin;

Title: SPECTRAL/HP ELEMENT METHOD WITH HIERARCHICAL RECONSTRUCTION FOR SOLVING NONLINEAR HYPERBOLIC CONSERVATION LAWS

Journal: ACTA MATHEMATICA SCIENTIA

Volume: 29

Page: 1737 - 1748

Year: 2009


Author: Zhiliang Xu; Yingjie Liu; Chi-Wang Shu;

Title: Hierarchical reconstruction for spectral volume method on unstructured grids

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Volume: 228

Page: 5787 - 5802

Year: 2009


Author: Jinjie Liu; Moysey Brio; Jerome V. Moloney;

Title: Overlapping Yee FDTD Method on Nonorthogonal Grids

Journal: JOURNAL OF SCIENTIFIC COMPUTING

Volume: 39

Page: 129 - 143

Year: 2009


Author: Zhiliang Xu; Yingjie Liu; Chi-Wang Shu;

Title: Hierarchical reconstruction for discontinuous Galerkin methods on unstructured grids with a WENO-type linear reconstruction and partial neighboring cells

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Volume: 228

Page: 2194 - 2212

Year: 2009


Author: Dongwook Lee; Anil E. Deane;

Title: An unsplit staggered mesh scheme for multidimensional magnetohydrodynamics

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Volume: 228

Page: 952 - 975

Year: 2009


Author: Yuzhi Sun; Z. J. Wang; Yen Liu;

Title: Efficient Implicit Non-linear LU-SGS Approach for Compressible Flow Computation Using High-Order Spectral Difference Method

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Volume: 5

Page: 760 - 778

Year: 2009


Author: van Leer, B. BE Hirschel, EH; Krause, E

Title: The Development of Numerical Fluid Mechanics and Aerodynamics since the 1960s: US and Canada

Journal: 100 VOLUMES OF 'NOTES ON NUMERICAL FLUID MECHANICS': 40 YEARS OF NUMERICAL FLUID MECHANICS AND AERODYNAMICS IN RETROSPECT SE Notes on Numerical Fluid Mechanics and Multidisciplinary Design

Volume: 100

Page: 159 - 185

Year: 2009 BN 978-3-540-70804-9


Author: Y. L. Wu; C. Shu;

Title: Application of local DFD method to simulate unsteady flows around an oscillating circular cylinder

Journal: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN FLUIDS

Volume: 58

Page: 1223 - 1236

Year: 2008


Author: Yang-Yao Niu; Wei-Yuan Hsu;

Title: A Preliminary Calculation of Three-Dimensional Unsteady Underwater Cavitating Flows Near Incompressible Limit

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Volume: 4

Page: 894 - 910

Year: 2008


Author: Shengtai Li;

Title: High order central scheme on overlapping cells for magneto-hydrodynamic flows with and without constrained transport method

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Volume: 227

Page: 7368 - 7393

Year: 2008


Author: Guoxi Ni; Song Jiang; Kun Xu;

Title: A DGBGK scheme based on WENO limiters for viscous and inviscid flows

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Volume: 227

Page: 5799 - 5815

Year: 2008